| Model Number |
M302 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that a call was received from the clinic with the patient, as a message in the mylux app indicated to contact the clinic about monitoring.It was identified that monitoring was disabled because the insertable cardiac monitor (icm) reached end of service due to battery depletion.The icm device reached battery depletion earlier than expected based on the implant duration, suggesting possible premature battery depletion.No adverse patient effects were reported.This icm remains in service.